# SDR FDEA201904220876

- Difficulty date: April 22, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY AT XOS 789 DOUBLER CRACKED. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATE DOUBLER AS PER   DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT LEFT HAND   WING LEADING EDGE CAVITY AT XOS 789 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
